Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: burning?

Posted by Laurie on May 15, 1999, at 11:54:38

In reply to Re: burning?, posted by Mary on May 14, 1999, at 22:47:11

> I too had burning while on a accidental mixture of paxil and Zoloft ( dumb pharmacist), it felt like a friction burn in my brain. Very hard to describe to someone unless they have had it. I had the syndrome, and was very close to a full blown emergency case. Lucky for me it was discovered in time. Best to you. Mary


I've had it for five months with no resolution. Did yours ever go away? I'm taking neurontin for it which only helps marginally. Thanks -- nice to know I'm not the only one. The neurologists keep telling me it's coincidence; obviously it's not after three times with the same effect.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Laurie thread:5891